The Schrödinger equation on non-stationary domains.
Electronic Journal of Differential Equations (EJDE) [electronic only] (1998)
- Volume: 1998, page Paper No. 20, 20 p.-Paper No. 20, 20 p.
- ISSN: 1072-6691
Access Full Article
topHow to cite
topKarner, Gunther. "The Schrödinger equation on non-stationary domains.." Electronic Journal of Differential Equations (EJDE) [electronic only] 1998 (1998): Paper No. 20, 20 p.-Paper No. 20, 20 p.. <http://eudml.org/doc/119621>.
@article{Karner1998,
author = {Karner, Gunther},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {spectra of evolution operators; quantum Hamiltonian system},
language = {eng},
pages = {Paper No. 20, 20 p.-Paper No. 20, 20 p.},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {The Schrödinger equation on non-stationary domains.},
url = {http://eudml.org/doc/119621},
volume = {1998},
year = {1998},
}
TY - JOUR
AU - Karner, Gunther
TI - The Schrödinger equation on non-stationary domains.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 1998
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 1998
SP - Paper No. 20, 20 p.
EP - Paper No. 20, 20 p.
LA - eng
KW - spectra of evolution operators; quantum Hamiltonian system
UR - http://eudml.org/doc/119621
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.